Solpa – extra
Solpa-Extra Soluble Tablets uses a double action formula consisting of paracetamol and caffeine to help deliver fast and effective pain relief. In particular, Solpa-Extra Soluble Tablets gets to work two times faster than standard paracetamol tablets (based on absorption data).
Solpa-Extra 500 mg/65 mg Soluble Tablets can be used in adults and adolescents 12 years and over for the treatment of mild to moderate pain, for example: headache including migraine (with and without aura), backache, toothache, muscle ache, neuralgia, joint pain, dysmenorrhea, sore throat, and for the relief of fever, aches and pains of colds and influenza.
Contains 427 mg of sodium and 50 mg of sorbitol per tablet. Each tablet contains Paracetamol 500 mg and Caffeine 65 mg.Adults (including the elderly) and adolescents16 years and over: Dissolve one to two tablets in at least half a tumbler of water every 4-6 hours.
Elderly: It is recommended that frail or immobile patients should reduce the dose or frequency of dosing.
Do not exceed 8 tablets in 24 hours.
Adolescents 12-15 years of age: Dissolve one tablet in at least half a tumbler of water every 4-6 hours.
Do not exceed 4 tablets in 24 hours. The tablet will take up to 2 minutes to dissolve.
Children aged less than 12 years: Not suitable for children under 12 years of age.